# SDR DALA13047796309

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 99,497 hours, 12,193 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON SEAT TRACK BS 1000, RBL 98. SEAT TRACK REPLACED IAW, SRM 51-40-02 AND DWG 140U5289.
